# SDR AWXA9500709

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11 INSPECTION, FOUND SUPPORT BRACKET CRACKED UNDER NOSE GEAR VIEWING WINDOW PANEL.  FABRICATED AND INSTALLED NEW ANGLE BRACKET AND DOUBLER PER SRM 51-10-25.  (M)
